Periodica Mathematica Hungarica

, Volume 14, Issue 3–4, pp 309–314 | Cite as

Research problems

  • J. M. Wills


In this column Periodica Mathematica Hungarica publishes current research problems whose proposers believe them to be within the reach of existing methods. Manuscripts should preferably contain the background of the problem and all references known to the author. The length of the manuscripts should not exceed two double-spaced type-written pages.


Research Problem Current Research Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    U. Betke, P. Gritzmann andJ. W. Wills, Slices of L. Fejes Tóth's sausage-conjecture,Matematika,29 (1982), 194–201.Google Scholar
  2. [2]
    L. Fejes Tóth, Research problem 13,Period. Math. Hungar. 6 (1975), 197–199.Google Scholar
  3. [3]
    H. Groemer, Über die Einlagerung von Kreisen in einen konvexen Bereich,Math. Z. 73 (1960), 285–294.MR 22 # 1849Google Scholar
  4. [4]
    C. A. Rogers,Packing and covering, Cambridge Univ. Press, New York, 1964.MR 30 # 2405Google Scholar
  5. [5]
    G. Wegner,Über endliche Kreispackungen in der Ebene. (Preprint)Google Scholar
  6. [6]
    J. M. Wills, Research problem 33,Period. Math. Hungar. 14 (1983), 189–191.Google Scholar

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • J. M. Wills
    • 1
  1. 1.SiegenGermany

Personalised recommendations